# SDR F3LA200300084

- Difficulty date: February 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED WEB BETWEEN STA. 332 AND STA. 344, AFT OF R-1 DOOR, CORRODED ON BOTTOM SIDE.  REMOVED DAMAGE ON WEB, FABRICATED AND INSTALLED REPAIR PER SRM 51-40-2, PAGES 1-3 AND SOPM 20-41-02.
